Aa
A
A
A
Close
Senior Health Community
482 Members
Avatar universal

Could my symptoms be related to high vitamines B6 levels

My B6 levels are twice higher than the upper limit even so I'm not taking any supplement.
I'm suffering from the following symptoms:
Tingling and burning sensations in harms and legs, eyes and nose. Pain in the legs to the point I can't sometime walk. Nausea,  loss of appetite,  dizziness, extreme weakness, irregular heartbeats, hot flushes followed by intense cold feelings. Shivering. Sweating. Anxiety, irritated, sensitivity to noises and odors.

All above symptoms are stronger in the morning and are lower in the late afternoon, early evening.

I'm a 69 years old female
I'm taking 100mcg of tyrosine daily and my Cortisol levels are very low.

Can the above symptoms be caused by other disease than high vitamin B6 levels?
Also what can I do to lower my B6 levels?
Thank for helping.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Could our telomeres hold the key to curing cancer and preventing aging? Learn more in this article from Missouri Medicine.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Protect against the leading cause of blindness in older adults
Keep your bones strong and healthy for life